# SDR QXEA2021062300312

- Difficulty date: May 14, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 8,471 hours, 5,179 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FQIS HARNESS INSPECTION FOUND INCORRECT ROUTING UNDER PANEL 195AL. CUT ZIPTIES, SEPARATED FQIS FROM ALL OTHER WIRES, SECURED HARNESS IN PANEL 195AL. C/W TC E-28-0007.
